# SDR SIMA981672

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3535 - FLT ATTENDANT REPORTS AN ELECTRICAL SMOKE SMELL IN THE CABIN.  INSPECTED AND FOUND NO EVIDENCE OF SMOKE/SMELL IN CABIN.  ALL LIGHTS WORKING OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
